# SDR QMLA2021041520029

- Difficulty date: April 15, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N984ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9080
- Aircraft time: 8,238 hours, 26,287 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: L533K3138201
- Condition: Corroded
- Location: Sta 4963 Rbl40
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BK117-C2 S/N 9080 WAS FOUND TO HAVE CHAFE DAMAGE TO THE UPPER BULKHEAD ANGLE P/N L533K3138-201 AT STA 4963, RBL 40, WL 2625. THE DAMAGE MEASURES 0.01” DEEP, AND 0.25” X 0.25” IN AREA.
